Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Finiteness of K3 surfaces and the Tate conjecture

Finiteness of K3 surfaces and the Tate conjecture

Thumbnail Image
Download
Name

1107.1221.pdf

Size

256.33 KB

Format

Adobe PDF

Checksum (MD5)

0fc4ac1efeda612159a64cdb6326b89d

Download all files submitted through automated deposit
sword-2018-05-25.original.zip (209.41 KB)
Author(s)
Lieblich, Max
•
Maulik, Davesh
•
Snowden, Andrew WIlson
Date Issued
May 31, 2018
Journal
Annales scientifiques de l'École normale supérieure
Publisher
Societe Mathematique de France
Citation
Lieblich, Max, Davesh Maulik, and Andrew Snowden. “Finiteness of K3 Surfaces and the Tate Conjecture.” Annales Scientifiques de l’École Normale Supérieure 47, no. 2 (2014): 285–308.
Version
Original manuscript
Abstract
Given a finite field k of characteristic p ≥ 5, we show that the Tate conjecture holds for K3 surfaces defined over each finite extension of k.
Subjects
Tate conjecture, twisted sheaves, K3 surfaces, Fourier-Mukai equivalence
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/116009
DOI of Published Version
https://doi.org/10.24033/ASENS.2215
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.